# SDR W6JA20210201042

- Difficulty date: January 30, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N622GK
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4164
- Aircraft time: 3,105 hours, 1,761 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION FROM 20 DEGREES AFTER TAKEOFF, THE FLAPS WOULD NOT RETRACT BEYOND 10 DEGREES.  CAS INDICATION WAS BLUE "FLAP MAINTENANCE REQUIRED" MESSAGE, ALONG WITH AMBER "FLAP FAIL" MESSAGE.  CREW REQUESTED A RETURN TO THE DEPARTURE AIRPORT KBED.  CREW DID NOT DECLARE AN EMERGENCY, HOWEVER EMERGENCY EQUIPMENT WAS DISPATCHED TO THE RUNWAY.   A VISUAL INSPECTION WAS ACCOMPLISHED WITH FLAPS EXTENDED WITH NO DEFECTS NOTED.  FLAPS RETRACTED AND EXTENDED NORMALLY WITH NO CAS MESSAGES.  THIS WORK ACCOMPLISHED IAW MFR MM BY APPROVED VENDOR JET EAST CORPORATE AVIATION.  AIRCRAFT DEPARTED FROM KBED FOR KBAF FOR FURTHER TROUBLESHOOTING AND COMPONENT INSPECTION BY GULFSTREAM SERVICE CENTER@ KBAF.  THE LT AND RT INBOARD AND OUTBOARD FLAP ACTUATORS WERE REPLACED, FLAP SYSTEM RIGGING AND OPERATIONAL TESTS WERE PERFORMED IAW MFR MM WITH NO DEFECTS NOTED.  APPROVED OEM VENDOR GULFSTREAM-BAF THEN RETURNED THE AIRCRAFT TO SERVICE 2/4/2021.
